Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||Increased Levels Of Rheumatoid Factors After Tnf Inhibitor In Rheumatoid Arthritis|
|Abstract:||Targeted inhibition of tumor necrosis factor-α (TNF-α) is an effective therapy in rheumatoid arthritis (RA). In some rare cases, autoimmune phenomena, including drug-induced lupus and vasculitis, is described. However, the immunological mechanisms underlying the development of autoimmunity are unknown. We report 3 patients that developed autoimmune phenomena while in use of TNF-α inhibitor, showing concomitant increase in rheumatoid factor (RF). We hypothesize that the increase in RF several months prior to the occurrence of vasculitis may help identifying other patients at risk for the development of vasculitis secondary to these medications. © Springer-Verlag 2011.|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.